zbMATH — the first resource for mathematics

On spaces of functions of variable smoothness defined by pseudodifferential operators. (English. Russian original) Zbl 0978.46018
Proc. Steklov Inst. Math. 227, 50-69 (1999); translation from Tr. Mat. Inst. Steklova 227, 56-74 (1999).
Let \(B^{s,a}_{p,q} ({\mathbb R}^n)\) be spaces of Besov type, where \(1 \leq p \leq \infty\), \(1 \leq q \leq \infty\), \( s > 0\), have the usual meaning and \(a\) stands for the symbol of a related pseudodifferential operator. These spaces have been introduced by H.-G. Leopold. It is the aim of this paper to study new equivalent norms in terms of differences and to prove real and complex interpolation theorems.
For the entire collection see [Zbl 0952.00006].

46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46B70 Interpolation between normed linear spaces
35S05 Pseudodifferential operators as generalizations of partial differential operators